# SDR 2007UALA04715

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 37,578 hours, 5,659 cycles
- Engine: Pwa PW4090
- Engine time: 2,677 hours, 361 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG FAILED TO START.  FIRE NOTED IN TAILPIPE DURING ATTEMPT.
